MAUDE Adverse Event Report: HOMECARE ENTERPRISE CO., LTD. DRIVE; CANE

HOMECARE ENTERPRISE CO., LTD. DRIVE; CANE
Model Number RTL10365-ADJ
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding an adjustable cane seat by an end user, who stated that the unit "collapsed while i was sitting on it." the end user reportedly sustained a head injury, which required treatment in the emergency room.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description
(b)(6) healthcare was notified of a complaint regarding an adjustable cane seat by an end user, who stated that the unit "collapsed while i was sitting on it." the end user reportedly sustained a head injury, which required treatment in the emergency room.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
CANE
Manufacturer (Section D)
HOMECARE ENTERPRISE CO., LTD.
no. 5, lane 476,
lunmei road
changhua city
TW 
MDR Report Key17167330
Report Number2438477-2023-00077
Device Sequence Number20273010
Product Code INP
UDI-Device Identifier00822383246123
UDI-Public822383246123
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
Report Date (Section F) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10365-ADJ
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/25/2023
Device Age8 YR
Date Report to Manufacturer07/21/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date07/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA07/14/2023